# SDR VNAA20250320072

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Plate
- Part number: SH670390543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200904 DISCREPANCY: FWD WING TO BODY, PLATE, SPLICE JOINT LOCATED AT FS. 629 HAS MULTIPLE AREAS OF CORROSION FROM LBL28 TO RBL28. CORRECTIVE ACTION: .REMOVED CORRODED SPLICE JOINT. LOCATED AND INSTALLED A NEW SPLICE JOINT IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-15-001-001-A01.
